I'm a 21 year old male and i rarely ever consume alcohol. For years i have had a mystery illness which nobody could find the cause of. The symptoms include: Extreme fatigue, a spacy feeling or dream like feeling, insomnia, excessive thirst, dry mouth, floaters, swelling and redness in the hands and feet, and ocassionally expieriencing minor chest pains and or shortness of breathe.
I have been having blood work done to try and find out the problem, and i recently had a liver function test done which showed an elevated liver function of 58. The doctor thought maybe it was a lab error so she had me go back twice more, and sure enough my liver function is high. She also ran a cortisol test which showed that was also elevated for the time of day that it was tested for. I cant figure out for the life of me why my liver function would be high since i hardly drink, the only thing i can think of is drinking soda. For years i have been drinking about a 2 liter of diet soda a day.
A while back i had a saliva test done to show how my adrenaline glands were functioning, and they were all out of whack. Not sure if that could have something to do with this or not. Any input would be much appreciated, thanks.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.